Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for blisters under the head of the penis

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4277 Questions

default
Posted on Wed, 24 Aug 2016 in Skin Hair and Nails
Question: I noticed some blisters underneath my penis after I had sex with my wife and masturbated. I have been masturbating too much. Could his be cause of too much friction? And how can I get the affected area healed
doctor
Answered by Dr. Asmeet Kaur Sawhney 46 minutes later
Brief Answer:
Either due to friction or herpesvirus infection, upload pictures

Detailed Answer:
Hi
Thanks for being at healthcaremagic
I am Dr Asmeet Kaur Sawhney, a dermatologist.
According to your complaints it can be either due to friction associated with excessive masturbation or due to herpesvirus infection.
I would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 8 minutes later
I sent a picture
doctor
Answered by Dr. Asmeet Kaur Sawhney 17 minutes later
Brief Answer:
Answer few questions, friction seems likely cause

Detailed Answer:
Hi again

In the picture you have uploaded I can appreciate an erosion only and no blisters.
Is this erosion painful?
After how many days did the blisters rupture?
Is your wife having any previous history of blisters in the genitilia?
Looking at this erosion it seems to be due to friction and I would recommend you to apply topical antibiotic like fusidic acid or mupirocin cream on the affected area twice daily for 5-7 days.
This will help in resolving it.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 35 minutes later
When I saw the blisters I ruptured it. I have been masturbating so much that I hardly get a rest on my penis. After I ruptured it this is what u see in the pics after 2 days

This erosion is not painful
doctor
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Seems to be friction related, apply topical antibiotics

Detailed Answer:
According to your complaints it seems to be due to friction associated with masturbation,
Apply topical antibiotic like mupirocin cream or fusidic acid cream on the affected area twice daily for 5-7 days.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 47 minutes later
Went to a pharmacy to get mupirocin cream they say I need to come with a dr prescription . Do u know how else I can get the cream
doctor
Answered by Dr. Asmeet Kaur Sawhney 10 hours later
Brief Answer:
Go for either fusidic acid cream or neosporin ointment or framycetin cream

Detailed Answer:
You can go for fusidic acid cream or neosporin ointment or framycetin cream on this area for 7-10 days.
I hope either of the three would be available as over the counter in your country.
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,   ,  

Recent questions on  Framycetin

doctor1 MD

My 3 month old baby got small cut by nail cutter Pla advise wat to do

doctor1 MD

Hello I have a lump at the base of my penis. It appears to be semi hard and I think it may be an hair bump but it's gotten sensitive to the touch...

doctor1 MD

Hi Doc, I have a small wound on both my thighs, it has been there for almost 8 months now, i have tried antibacterial creams, oral antibiotics and...

doctor1 MD

Hello, about a month ago I had a small cold lasting only four or so days. About a week later I noticed that the inside of my nose was hurting to...